# SDR ASAA2019011927882

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 59,572 hours, 27,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7ABC EMERGENCY AISLE LIGHT INOP. GROUNDED - YES. FOUND CONNECTOR D11094 DISCONNECTED. RECONNECTED CONNECTOR SYSTEM OP CHECKS GOOD IN REF TO AMM 33-51-00.
